# SDR SIMA20251216002

- Difficulty date: December 16, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N751AB
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 50,390 hours, 31,797 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17012476405
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN FLOORBEAM AT FRAME 47 CRACKED.   ACCOMPLISHED PERMANENT REPAIR THE FLOORBEAM IAW ERS-EJ-53MR-5328.
